# SDR REXA2021060700412

- Difficulty date: May 27, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Door Stair Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STAIR PANEL ASSEMBLY HINGE HAS CORROSION.  REPLACED CORRODED PAX DOOR UPPER STAIR PANEL ASSEMBLY HINGE WITH NEW SERVICEABLE HINGE P/N CC670-31981-3.
